Makale
Tam Makale
Uluslararası
2014
On New Integral Inequalities with Applications,
AMERICAN REVIEW OF PUBLIC ADMINISTRATION
Cilt 2 · ss. 107–124 · 01.01.2014
Atıf için künye
Kırmacı, U. S. (2014). On New Integral Inequalities with Applications,. AMERICAN REVIEW OF PUBLIC ADMINISTRATION, 2, 107–124.
BibTeX
@article{kirmaci2014-153681,
author = {Kırmacı, Uğur Selamet},
title = {On New Integral Inequalities with Applications,},
journal = {AMERICAN REVIEW OF PUBLIC ADMINISTRATION},
year = {2014},
volume = {2},
pages = {107--124},
issn = {0275-0740},
url = {https://akademik.atauni.edu.tr/yayinlar/153681-on-new-integral-inequalities-with-applications}
}